I have been taking phentermine for. About 4 days, dr prescribed. I have been experiencing horrible head aches, dizziness, abdominal cramps, and havent been able to eat at all. I have to force my self to eat. All this and tingleing to the back of my head. Is this normal? And if so. When does it get better?
Hello Jram. The side effects are common to taking Phentermine. Can't say when they'll diminish, since this drug effects everyone differently. I'd not put up with the side effects for long. I'd suggest you notify your doctor and express your concerns, worries. Perhaps a adjustment to your dose might help. I'm not a doctor but when it comes to a drug such as this, a dose adjustment might certainly help. Best wishes and hopefully, things will improve and you'll be feeling better soon,pledge
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Been on lovaza for 9 months, side effects awful, fever, fatigue, muscle aches, head aches. how long?
Posted 16 Jul 2010 • 2 answers
Posted 4 Aug 2014 • 1 answer
Posted 5 Oct 2014 • 2 answers
Posted 27 Aug 2015 • 2 answers
Otezla - Muscle cramps?I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I?
Posted 9 Dec 2015 • 1 answer